MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T

HOLLISTER INCORPORATED VAPRO; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Model Number 72124
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 10/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the end user had been catheterizing for at least the last 18 months and had recently noticed a difference with the lubricant and sleeve of the vapro catheter.It was further reported that the end user experienced bleeding when withdrawing the catheters from his urethra.It was reported that he went to the ed and they used a clamp to create a clot.It was also reported that he was referred to a urologist who had the end user undergo a ct scan to investigate his report, and the ct scan showed the urine was clear and no signs of cancer.The urologist suggested the end user try a tieman tip or other types of catheters.
 
Additional Manufacturer Narrative
A dhr review was conducted based on the lot number provided and the records were found to be complete and accurate.Sample not available.Complaint data review was conducted, and no adverse trends observed.The reporter was not able to provide an explanation as to what characteristics of the catheter caused or contributed to the reported bleeding.The root cause of the reported bleeding cannot be determined.It is not clear of the causation between the catheter use and the reported bleeding.Udi information provided but not gudid information since this product is not sold in the us.A similar product, sku 74144, is sold in the us.

Brand Name
VAPRO
Common Device Name
NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina, mayo F26 F 3X5
EI   F26 F3X5
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key20758781
Report Number9616668-2024-00007
Device Sequence Number18240907
Product Code GBM
UDI-Device Identifier00610075092635
UDI-Public(01)00610075092635(17)260501(30)30(10)4E093(93)HX
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/01/2026
Device Model Number72124
Device Catalogue Number72124
Device Lot Number4E093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale